Skip to Main content Skip to Navigation
Journal articles

Association Schemes and the Nakanishi-Montesinos Conjecture

Document type :
Journal articles
Complete list of metadata

https://hal-lirmm.ccsd.cnrs.fr/lirmm-00268661
Contributor : Christine Carvalho de Matos <>
Submitted on : Tuesday, April 1, 2008 - 9:28:46 AM
Last modification on : Thursday, May 24, 2018 - 3:59:20 PM

Identifiers

  • HAL Id : lirmm-00268661, version 1

Collections

Citation

P. Manches, Stephan Ceroi. Association Schemes and the Nakanishi-Montesinos Conjecture. European Journal of Combinatorics, Elsevier, 2002, 23 (7), pp.833-844. ⟨lirmm-00268661⟩

Share

Metrics

Record views

79